# SDR DALA2023082106778

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2924579) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL STA 767+7 RBL 20 WL 157. REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 767 AND 787 R/H SIDE RBL 20 WL 157 IAW B737 SRM 51-40-02 AND BOEING DWG # 146A0081.
